A general Jordan decomposition


Schmidt, Klaus D.



DOI: https://doi.org/10.1007/BF01304831
URL: https://link.springer.com/article/10.1007/BF013048...
Document Type: Article
Year of publication: 1982
The title of a journal, publication series: Archiv der Mathematik : ADM = Archives of Mathematics
Volume: 38
Issue number: 1
Page range: 556-564
Place of publication: Berlin ; Heidelberg
Publishing house: Birkhäuser ; Springer
ISSN: 0003-889X , 1420-8938
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schmidt, Klaus D. (1982) A general Jordan decomposition. Archiv der Mathematik : ADM = Archives of Mathematics Berlin ; Heidelberg 38 1 556-564 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item